# SDR U5QA20130311052

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N724JS
- Make and model: Lear 60LEAR
- Aircraft serial: 168
- Aircraft time: 5,658 hours, 3,784 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

WHILE ENROUTE, DURING CLIMB AT 15000, SYS PRESS LIGHT AS WELL AS FAULT LIGHT ON PRESSURIZATION CONTROL PANEL MANUAL & AUTO BUTTON IN AUTO MODE.  REGAINED CONTROL IN MANUAL MODE AFTER TURNING BLEED AIR OFF THEN BACK ON, CREW DECIDED TO DIVERT BACK FOR MX.  FOUND CABIN PRESSURE  CONTROLLER FAULT, RESEATED CONNECTOR PLUG ON CONTROLLER, PERFORMED SYS TEST IAW AMM 21-30-00 AND ALL INDICATIONS NORMAL.  PERFORMED SATISFACTORY MX CHECK FLIGHT, ACFT RTS.
